# SDR TU3R12048

- Difficulty date: October 29, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N303PS
- Make and model: Bell 230
- Aircraft serial: 23016
- Engine: Allsn 250C30
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 222310126101
- Part serial: LK025
- Condition: Delaminated
- Location: M/R Head
- Component: Rotor Head
- Component part number: 222012101105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN ROTOR TRACK AND BALANCE FLIGHTS, THE CREW WOULD HAVE THE RIDE,  ACCEPTABLE BY FEEL AND BY READINGS, AND RELEASE THE AIRCRAFT FOR SERVICE.  THE NEXT FLIGHT THE RIDE WOULD BE WORSE.  DURING THE INSPECTION OF THE ROTOR SYSTEM, THE HYDRAULIC CART WAS CONNECTED TO THE AIRCRAFT AND FOUND THE INNER RACE OF THE OUTBOARD FEATHERING BEARING DISCONNECTED FROM THE REST OF THE BEARING.  THIS IS THE SECOND OCCURRENCE OF DELAMINATION OF THIS BEARING.    DUE TO LOADING OF THE MAIN ROTOR SYSTEM AND THE WAY THAT THE CONTROL INPUTS ARE DESIGNED,  A HYDRAULIC CART IS NEEDED TO FIND LOOSE BEARINGS.
